# SDR DHL9770138C

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 870-1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION FOUND ON CABIN SEAT TRACK FROM BS 870 TO 1010 NR 7.  REMOVED SEAT TRACK FROM BS 870 TO 1020 PER SRM 51-30-2 DUE TO CORROSION BEYOND LIMITS.  INSTALLED NEW SEAT TRACK FROM BS 870 TO 1020 PER SRM 53-10-5 FIG 1.  SPLICE LENGTH 17, N/R5105.
